Toric Actions on b-Symplectic Manifolds
Author(s)Guillemin, Victor W; Miranda, Eva; Pires, Ana Rita; Scott, Geoffrey
MetadataShow full item record
We study Hamiltonian actions on b-symplectic manifolds with a focus on the effective case of half the dimension of the manifold. In particular, we prove a Delzant-type theorem that classifies these manifolds using polytopes that reside in a certain enlarged and decorated version of the dual of the Lie algebra of the torus.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
International Mathematics Research Notices
Oxford University Press
Guillemin, Victor, Eva Miranda, Ana Rita Pires, and Geoffrey Scott. “ Toric Actions on b -Symplectic Manifolds .” International Mathematics Research Notices 2015, no. 14 (July 8, 2014): 5818-5848.